Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg - 20 Coated Tablets

★★★★★ 4.2 147 reviews

$8.06
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by labena.rs
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
$8.06
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives May 17
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by labena.rs
Free 30-day returns Details

Product details

Management number 218064968 Release Date 2026/05/03 List Price $3.22 Model Number 218064968
Category

Advil Allergy and Congestion Relief Tablets stop tough allergy and sinus symptoms in their tracks. This allergy and sinus medicine delivers multi-symptom relief in one pill. Each dose contains ibuprofen 200mg—an anti inflammatory pain reliever and fever reducer that fights headache, fever and body aches. Phenylephrine HCl 10mg—a nasal decongestant—and chlorpheniramine maleate 4 mg—an antihistamine— work together to control runny nose, sneezing, sinus pressure, nasal congestion and swelling, and itchy, watery eyes. Just one of these tablets helps control your tough allergy and sinus symptoms for four hours. These allergy relief tablets are easily portable, keeping you ready with sinus medicine whenever symptoms strike. Trust Advil to control your allergy and sinus symptoms.

  • One package of 20 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older
UPC 305730196208
Item Form Tablet
Brand Name Advil
Unit Count 20 Count
Item Weight 1.13 Ounces
Manufacturer Haleon US Services Inc.
Container Type Bottle
Item Dimensions 4.25 x 3.27 x 0.75 inches
Number of Items 20
Target Audience Unisex-Adults, Unisex-Kids
Product Benefits Allergy Control
Package Type Name Box
Active Ingredients Ibuprofen, Phenylephrine HCl
Additional Features Fast-Acting
Target Use Body Part Eyes
Age Range Description Adult
Specific Uses For Product Allergy
Global Trade Identification Number 00305730196208

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.2 out of 5
★★★★★
147 ratings | 60 reviews
How item rating is calculated
View all reviews
5 stars
78% (115)
4 stars
6% (9)
3 stars
3% (4)
2 stars
2% (3)
1 star
11% (16)
Sort by

There are currently no written reviews for this product.